Two new types of fixed point theorems for \(F\)-contraction

Main Article Content

Sami Khan
Muhammad Arshad
Aftab Hussain
Muhammad Nazam

Abstract

The purpose of the present paper is to continue the study of fixed point theory in complete metric spaces. Wardowski [Fixed Point Theory Appl. 2012: 94] introduced a new type of contraction called \(F\)-contraction and proved a fixed point result in complete metric spaces, which in turn generalize the Banach contraction principle. The aim of this paper is to extend the concept of \(F\)-contraction into generalized \(F\)-contraction. An example and application are given to illustrate the usability of the main result.

Metrics

Metrics Loading ...

Article Details

How to Cite
Khan, S. ., Arshad, M. ., Hussain, A. ., & Nazam, M. . (2022). Two new types of fixed point theorems for \(F\)-contraction. Journal of Advanced Studies in Topology, 7(4), 251–260. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/210
Section
Research Articles